# SDR CALA2019011800119

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 66,637 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.:9130125, B777-33-3-6026: LT DR1 EXIT SIGN CAPACITY CHECK FOUND FAIL. LT DR1 EMER PWR SUPPLY M33093 CHARGER REPLACED AND OP TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-06.
